Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/73405


Title: Global asymptotic dynamics of a class of nonlinearly coupled neural networks with delays
Authors: 曾睿彬
Tseng, Jui-Pin
Contributors: 應數系
Date: 2013-10
Issue Date: 2015-02-09 16:44:33 (UTC+8)
Abstract: This work presents an effective approach to the study of the global asymptotic dynamics of general coupled systems. Under the developed framework, the problem of establishing global synchronization or global convergence reduces to solving a corresponding system of linear equations. We illustrate this approach with a class of neural networks that consist of a pair of sub-networks under various types of nonlinear and delayed couplings. We study both the synchronization and the asymptotic synchronous phases of the dynamics, including global convergence to zero, global convergence to multiple synchronous equilibria, and global synchronization with nontrivial synchronous periodic solutions. Our investigation also provides theoretical support to some numerical findings, and improves or extend some results in the literature.
Relation: Discrete and Continuous Dynamical Systems - Series A, 33(10), 4693-4729
Data Type: article
DOI 連結: http://dx.doi.org/10.3934/dcds.2013.33.4693
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML997View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing